# SDR DALA12002003128

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY R2 DOOR CENTER SEAL SHAPER CORRODED.  REMOVED AND REPLACED CENTER SHAPE SILL.  NO SRM LIMITS.  DAMAGE DIM: L=1.0 INCH W=0.987 INCH D=0.032 INCH.
